# SDR GTIA2019032203241

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 51,220 hours, 24,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FA SMELLS DIRTY SOCKS ON SHORT FINAL AND TAXI-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND FOUND PACK 2 AT FAULT. SEE LOG PAGE #2415732-2 FOR PACK DEFERRAL. ONE TIME AUTHORIZATION.
